# SDR 97ZZZX4827

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N197PF
- Make and model: Beech 400A
- Aircraft serial: RK33
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 45AS61023137
- Condition: Failed
- Location: Pitch Trim
- Part time: 59 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THE PITCH TRIM ACTUATOR FAILED IN THE STANDBY MODE.  AIRCRAFT SYSTEMS WERE CHECKED AND FOUND TO BE OK.  REPLACED THE PITCH TRIM ACTUATOR WITH A NEW UNIT.  SUBMITTER STATED THIS IS THE 4TH ACTUATOR TO BE INSTALLED SINCE JANUARY, 1997.  THE AUTOPILOT SYSTEM OF THE AIRCRAFT OPERATES THROUGH THE STANDBY MOTOR ON THIS ACTUATOR; THUS, AFFECTING THE OPERATION OF THE AIRCRAFT.  AIRCRAFT TOTAL TIME:  2,261.1 HOURS.
